Bulletin of the American Mathematical Society

The fixed point index and asymptotic fixed point theorems for $k$-set-contractions

Roger D. Nussbaum

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 490-495.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530539

Mathematical Reviews number (MathSciNet)
MR0246285

Zentralblatt MATH identifier
0174.45402

Citation

Nussbaum, Roger D. The fixed point index and asymptotic fixed point theorems for $k$-set-contractions. Bull. Amer. Math. Soc. 75 (1969), no. 3, 490--495. https://projecteuclid.org/euclid.bams/1183530539


Export citation

References

  • 1. F. E. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math 4 (1960), 253-293.
  • 2. F. E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J. 26 (1959), 291-303.
  • 3. F. E. Browder, Asymptotic fixed point theorems, Math. Ann. (to appear).
  • 4. F. E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660-666.
  • 5. F. E. Browder and R. D. Nussbaum, The topological degree for noncompact, non-linear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 671-677.
  • 6. G. Darbo, Punti uniti in trasformazioni a condominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92.
  • 7. W. A. Kirk, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly 72 (1965), 1004-1006.
  • 8. J. Leray, Theorie des points fixes, indice total et nombre de Lefschetz, Bull. Soc. Math France 87 (1959), 221-233.
  • 9. M. Nagumo, Degree of mappings in convex linear topological spaces, Amer. J. Math 73 (1951), 497-511.